# SDR DHL200080373C

- Difficulty date: March 4, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5751 · Ailerons
- Part: Trim Tab
- Part number: 5717798501
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING I/B AILERON TRIM TAB UPPER SKIN DELAMINATED.  REMOVED AND REPLACED TRIM CONTROL TAB IAW MM 27-13-1, OPERATIONAL CHECK GOOD IAW MM 27-10-0.  N/R 1007
